# SDR UPS08154133

- Difficulty date: December 10, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0852
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AT 11,000 FT, GOT AN ECAM "ENG 1 ENG REV UNLOCK".  ALSO HAD A GREEN NR 1 "REV" LIGHT ON.  DEFERRED 390408.  REPAIRED CHAFED WIRING SEE LP 906735.  REVERSER OPS CHECKS GOOD THIS CLEARS M390408.
